Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Irregular periods with heavy bleeding and painful cramps. Need help

Hi, I am a 20 year old sexually active female. I have had irregular periods since I got my first when I was young. They are usually terribly heavy and come with very painful cramps. I have also had a cyst burst on my left overie. I started to have a small amount of brown with a hint of red discharge on the 21st and then about the 23rd I started having a very small amount of very light red bleeding. I haven't had cramps either. I am concerned because my usual bleeding is dark, heavy, and painful.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
The cause of your irregular periods since menarchie is hormonal imbalance. This could be causing the current spotting. You may go for the blood test for serum beta-hCG titres if your period is late. You would need hormonal supplementation to alleviate the problem. You may also get a trans-vaginal sonogram and see a specialist for further opinion. Hope you find this information useful. Wish you good health.
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor